Discussion in 'Help Me! I Need to Talk to Someone.' started by princessofelegance, Apr 28, 2016.
Is there anyone who has experienced hallucinations?
I'm really struggling with it right now
Hello, Princess.......I'm not experienced but I'll try and help you
Thank you. I'm going through a severe psychotic episode. It's been really hard tonight.
I had a few as a kid due to stress... but I am not the right one to answer I guess.
I just want to give you my sympathy and a *hug*
Are you being treated for this?
Yes ive got one days worth of anti paychotics in me. It will take another good 5 to 7 to work.
Hi Sorry u are having such a hard time. I havent experienced this myself but it sounds very tough. I posted this for someobody else - an organisation for people who hear voices - and will post again just in case of use. I think it might have some good hints on coping.
I have experienced hallucinations in the past and on occasion, when I am stressed I can often hear my thoughts out loud. I have PRN olanzapine for when this happens or when I start to get manic. Have you been under any stress recently that would trigger psychosis?
i've signed up to this site already... no one has contacted me though even though i posted on there.
Not particularly stressed i dont think. I had an emergency appointment with a psychiatrist yesterday who put me on olanzapine 20mg. So top wack dosage. So give that a couple of days to kick in. Hopefully it works out for me. Thank you for the reply
Olanzapine is really good and works quite fast, especially at higher doses. You just need to watch out for the sedation, and sadly weight gain is a really big issue.
I was fine this morning then gradually through the day ive deteriorated again.... i went out to collect my medication and i was seeing and hearing things again. I've only had one night of proper dose so its early days. In all honesty im not too worried about the weight gain and the sedation is helpful as i havent been sleeping.
It's a good sign that you recognise they are hallucinations and not real, although it doesn't make it any less unpleasant. You might need to split the dose if it seems to wear off at a certain point of the day but obviously consult with your psychiatrist first.
I have experienced hallucinations, visual and auditory they were very unpleasant so you have my sympathy, there are many medications that can help you. If things get too hot to handle go to ER and get treated there, you also have us here for you too. If it's not too unpleasant to talk about do you want to talk about what they are of, is it something specific? I'm sorry you are going through this and I wish you the best.